# SDR CALA2023051701542

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 82,554 hours, 11,626 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: NA
- Condition: Corroded
- Location: Sta 1417 Btn S37
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT - BELOW FLOOR SHEAR TIE FOUND CORROSION AT STA 1417 BTN S37R - S38R TRANSFER REF. NON-ROUTINE HX NRC WO.1731329.  BULK CARGO COMPT - BELOW FLOOR STA 1417 BTN S37R-S38R SHEAR TIE REPLACED AS PER SRM 51-10-02 AND NEW SHEAR TIE INSTALLED AS PER SRM 51-40-02. ATT. FORM 44-0008 ITEM 1 TO 7 ACCOMPLISHED.
